# SDR DALA2023120609985

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 136,026 hours, 20,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 GALLEY FWD DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED DOOR HANDLE PER B767-300 AMM 52-11. OPS CHECKS NML. A/C OK TO CONT IN SVC. (5042008)
